# SDR SWAA2014011323981

- Difficulty date: December 23, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 49,958 hours, 29,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5893543149
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW FRAME SKIN CUTOUT CRACKED.  REPAIRED FRAME IAW ACO.  CORRECTED ATA, DESCRIPTION, PART NAME & PART DEFECT LOCAL.
